# SDR CWQA20240219002

- Difficulty date: February 13, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N470QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4084
- Aircraft time: 12,718 hours, 6,374 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Plenum
- Part number: UNKNOWN
- Condition: Discharged
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW NOTICED FUEL CONTRAIL COMING FROM LEFT WING OUTBOARD.  AFTER A SHORT TIME, EVEN THOUGH THE CONTRAIL DISSIPATED, CREW OUT OF AN ABUNDANCE OF CAUTION DECIDED TO RETURN TO DEPARTURE AIRPORT.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNEVENTFUL LANDING PERFORMED.  MAINTENANCE EVALUATION FOUND FUEL SATURATION AROUND PLENUM VENT.  APPROXIMATELY 5 GALLONS OF FUEL WAS DRAINED FROM PLENUM, AFTER 30 MINUTES NO FURTHER FUEL WAS COLLECTING IN PLENUM.  NO OTHER ISSUES OR LEAKS WERE FOUND.  ISSUE WAS ATTRIBUTED TO AIRCRAFT SITTING ON RAMP, HOT DAY, FULL OF FUEL WAITING ON DEPARTURE FOR OVER 5 HOURS DUE TO CLOSED RUNWAY, AT WHICH TIME NORMAL FUEL EXPANSION COLLECTED IN PLENUM AS DESIGNED, WHICH VENTED DURING CLIMB.  SUBSEQUENT FLIGHTS PERFORMED WITH NO ISSUES.
